# SDR 2002UALA01844

- Difficulty date: December 7, 2002
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 29,962 hours, 5,969 cycles
- Engine: Pwa PW4077
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL FILTERS ON LT & RT DIFFERENTIAL PRESSURE ACROSS LT FUEL FILTER APPROACHES BYPASS CONDITION.   STATUS ENGINE FUEL FILTER DISPLAYED AFTER TAKE-OFF.  REMAINED ON FOR APPROXIMATELY 30 SECONDS.   FUEL CONTAMINATION CHECKS WERE MADE AT FUELING STATION, NO CONTAMINATION.  BOTH FUEL FILTERS WERE REPLACED, SOME DEBRIS FOUND, BUT BELIEVED INSUFFICIENT TO  CAUSE BYPASS.  ONE FILTER WAS FLOW CHECKED. MAX DELTA-P ACROSS THE FILTER WAS 3 PSID; INSUFFICIENT TO TRIP THE DELTA-P SWITCH.  BOTH DELTA-P SWITCHES WERE CHECKED. CLOSED AND OPENED WITHIN SPEC. SWITCHES WERE DISASSEMBLED - NO ANAMOLIES FOUND.
